# SDR CALA9801750

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME GOUGED AT STA 332, LONGERON 29L TO 30.  A SPLICE AND PLATE REPAIR WAS INSTALLED IAW SRM 53-03, FIGURE 2A AND 51-10-2A.
